# SDR JJBA20250120015

- Difficulty date: November 26, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 40,378 hours, 26,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH OMEGA BEAM AT FR20. REMOVED DAMAGED AREA ON RH OMEGA BEAM AT FR20. COMPLETED HIGH FREQUENCY EDDY CURRENT INSPECTION. NO CRACK INDICATIONS FOUND AROUND AREA OF CORROSION REMOVED AT THIS TIME. FABRICATED REPAIR PARTS EXTERNAL DOUBLER AND 2 ANGLES. PARTIALLY INSTALLED REPAIR PARTS ON RH OMEGA BEAM AT FR20. COMPLETED INSTALLED REPAIR PARTS ON RH OMEGA BEAM AND ANGLES AT FR20 SERVICE DOOR AREA.
